# SDR IPXA2017091421714

- Difficulty date: August 23, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0815517
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGID CARGO BARRIER SIDE FITTING NR 8 WORN.  REPAIRED THE CARGO BARRIER SIDE FITTING IAW EA 011-5340-01-A6979, REV I/R, AND EO MD11-5340-65640-A.
